Tuesday, Oct 25th

Last update05:20:13 AM GMT

You are here News Health Tylenol drug linked to asthma

Tylenol drug linked to asthma

E-mail Print PDF

Babies who receive acetaminophen in the first year of life are significantly more likely to have symptoms of asthma and other allergies when they're a few years older.

A huge, worldwide study of more than 200,000 children also found that 6- and 7-year-olds who are given acetaminophen often - at least once a month - are three times as likely to suffer wheezing and whistling in their chests compared with children who never take the drug.


Most Recent Related Stories...

Youth football players show brain changes after just one season

Football brain injuriesWhen it comes to head impact in youth football, it is not just concussion that affects...

St. Jude warns of heart-device battery issue linked to two deaths

St. Jude'sSt. Jude Medical Inc warned on Tuesday that some of its implanted heart devices were at...

Americans overwhelmingly support abortion rights

Americans support abortion rightsPolitical candidates, consultants and the media generally misunderstand the politics of abortion rights. They tend to...

France to open first safe-injection room for drug addicts

safe heroin injection room opened in FranceFrance will open its first safe-injection room for drug addicts despite years of efforts by conservatives...
America's # 1 Enemy
Tee Shirt
& Help Support!
TVNL Tee Shirt
Conserve our Planet
& Help Support!
Get your 9/11 & Media
Deception Dollars
& Help Support!
The Loaded Deck
The First & the Best!
The Media & Bush Admin Exposed!